Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've only been on it for 6 days and it really started kicking in today. I woke up, looked and the mirror, and was instantly in a good mood! Ahhhh yesss! Just three days ago my face was a wreck, broken out and now it's soo clear. I'm literally on a high over this. Once it fully clears out, I'm gonna go out with no foundation on and be like "helloooo world" yayayaya. I love you Dorxy.

Share this post


Link to post
Share on other sites
just wait till you get off of it. at least I had bad side effects when I got off it.....

although, acne or not. ur beautiful. no worries. :wub:

Yeah..I used to be on 75mg. Then 100mg. And whenever I got off of it the acne came back.

i didn't really have bad side effects though. (knocks on wood)

ahha thanks

Share this post


Link to post
Share on other sites
just wait till you get off of it. at least I had bad side effects when I got off it.....

although, acne or not. ur beautiful. no worries. :wub:

Yeah..I used to be on 75mg. Then 100mg. And whenever I got off of it the acne came back.

i didn't really have bad side effects though. (knocks on wood)

ahha thanks

Hey congrats. Your look beautiful btw. Eat healthy, workout, do everything in your power to stay clear, see your dermatologist, and keep at it. Enjoy your success! :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×